On parallel timelike ruled surfaces with timelike rulings


Coeken A. C. , Ciftci U., EKİCİ C.

KUWAIT JOURNAL OF SCIENCE & ENGINEERING, vol.35, pp.21-31, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35
  • Publication Date: 2008
  • Title of Journal : KUWAIT JOURNAL OF SCIENCE & ENGINEERING
  • Page Numbers: pp.21-31

Abstract

In this paper, we study parallel timelike ruled surfaces with timelike rulings by means of dual timelike vector fields depending on one real parameter. We obtain geometric invariants of the parallel timelike ruled surface with a timelike ruling in terms of those of the main surface.